MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRITANIUM PATELLA-SYMMETRIC; prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co

Stryker Orthopaedics-Mahwah TRITANIUM PATELLA-SYMMETRIC; prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co
Catalog Number 5556-L-339
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
After opening the right joint up for a revision, the patella implant was damaged.It had a big piece of poly missing.No particular reason why.It was removed and a cemented patella was used.

Brand Name
TRITANIUM PATELLA-SYMMETRIC
Common Device Name
prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Cork
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50516659
Report Number0002249697-2026-00793
Device Sequence Number10716436
Product Code MBH
UDI-Device Identifier07613327013504
UDI-Public07613327013504
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5556-L-339
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexFemale